# SDR DALA2025042203161

- Difficulty date: April 17, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N138DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50057
- Aircraft time: 7,593 hours, 3,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT THRESHOLD HAS CORROSION AT AFT SILL PLATE ATTACH FASTENER HOLE. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0252:5321-2015/001 00149 COMPLIED WITH ER/A PRI 625660-14 REV. 0 AND FINAL ER/A 625660-14 REV. ORIGINAL. SECTION 1: PERMANENT REPAIR FWD CARGO LOWER SILL REPLACED. MATERIAL REPORTING NOT REQUIRED.REPEAT INSPECTION TO BE ACCOMPLISHED ON LOG PAGE 0908091. (LP# 0918298)
